# SDR SA04112

- Difficulty date: December 3, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT WIRING WAS FOUND DISCONNECTED AND THE MAIN ENTRANCE DOOR SLIDE COVER LOOSE.  MAINTENANCE INSTALLED THE LOOSE SLIDE COVER AND CONNECTED THE EMERGENCY LIGHT WIRING.  OPERATIONALLY CHECKS OK.
